MORSE INEQUALITIES FOR THE AREA FUNCTIONAL

Fernando C. Marques, Rafael Montezuma, André Neves

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

In this article we prove the strong Morse inequalities for the area functional in codimension one, assuming that the ambient dimension satisfies 3 ≤ (n + 1) ≤ 7, in both the closed and the boundary cases.

Original languageEnglish (US)
Pages (from-to)81-111
Number of pages31
JournalJournal of Differential Geometry
Volume124
Issue number1
DOIs
StatePublished - May 2023

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint

Dive into the research topics of 'MORSE INEQUALITIES FOR THE AREA FUNCTIONAL'. Together they form a unique fingerprint.

Cite this